# SDR NWAA080726311

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 41,235 hours, 5,236 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING FLIGHT, FLIGHT ATTENDANT REPORTED THAT OVEN NR 1, IN GALLEY NR 2 HAD SMOKE COMING FROM UPPER RT OF SEAL.  FIRE EXTINGUISHER WAS USED (REFERENCE LOG PAGE 2810194).  FLIGHT CONTINUED ON, AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND OVEN CONTROL C/B POPPED.  REMOVED AND REPLACED OVEN, OVEN CONTROLLER, RELAY, AND CHECKED WIRING.  OPERATIONAL CHECKED GOOD, AND A/C WAS RETURNED TO SERVICE.
